Buy it Again
Theraflu Multi-Symptom Severe Cold Lipton - 6 Count

Theraflu Multi-Symptom Severe Cold Lipton - 6 Count

Severe Cold, Multi-Symptom, Green Tea & Honey Lemon Flavors, Packets

Other Information: Each packet contains: potassium 10 mg, sodium 19 mg. Phenylketonurics: Contains phenylalanine 20 mg per packet. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect product from heat and moisture. Misc: Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Phenylephrine HCl - Nasal decongestant. Tea infusions. Nasal congestion. Sore throat pain. Cough. Headache. Body ache. Fever. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org. Theraflu provides powerful relief from your severe cold and flu symptoms. Questions or comments? 1-800-452-0051. Made in Canada.
Active Ingredients: In Each Packet: Acetaminophen (500 mg), Dextromethorphan HBr (20 mg), Phenylephrine HCI (10 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Silicon Dioxide, Sodium Citrate, Sucrose, Tribasic Calcium Phosphate.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include; skin reddening; blisters; rash. If a skin reaction occurs, stop and use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use: in a child under 12 years of age; if you allergic to acetaminophen; with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a pr
Directions Directions: Read all warnings and directions on carton before use. Keep carton for reference. Do not discard. Do not use more than directed. Take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz hot water: sip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat. Adult and Children 12 Years of age and over: One packet. Children Under 12 Years of Age: Do not use.
About the Producer GlaxoSmithKline

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.